# SDR SIMA200413002

- Difficulty date: May 9, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4136
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4142 - DURING APPROACH CREW REPORTED A DUAL PITCH TRIM FAILURE WITH AUTO PILOT ON AFTER SELECTING FLAPS TO 9 DEGREES.  IAS WAS 210 KNOTS IN SMOOTH AIR IN VMC CONDITIONS LEVELING OFF AT 5000 FEET.  NO CONTROL COLUMN FORCE WAS FELT DUE TO AUTO PILOT BEING ON.  REPLACED HSCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
